# SDR 2002UALA00263

- Difficulty date: February 11, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 37,830 hours, 13,961 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT CHANNEL AT STATION 324 RBL 344 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED HAT CHANNEL.
